# SDR JJBA20230315018

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 42,767 hours, 27,285 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pressure Sensor
- Part number: 15H0048PH
- Part serial: 3421
- Condition: Inoperative
- Part time: 1,501 hours, 1,343 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RUDDER OVERBOOST ON EICAS AFTER TAKEOFF. REMOVED AND REPLACED RUDDER PRESSURE SW. LEAK AND OPS CHECK SAT. PERFORMED PITOT TEST. NO FURTHER DEFECTS NOTED.
